# SDR FDEA202009172231

- Difficulty date: September 17, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 68,445 hours, 25,119 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Elevator
- Component: Elevator, Boeing
- Component part number: 183N200335
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ELELATOR UPPER SKIN HAS A GOUGE AT OUTBOARD SIDE, DOT 168 004.  APPLIED PERMANENT REPAIR TO LT ELEVATOR UPPER SKIN, IAW B757 SRM 55-20-01-2R FIG 201 TABLE 1 AND SRM 51-70-17-OG PAR 4B.
